Journal article

MEDUNA Alexander and TECHET Jiří. Scattered Context Grammars that Erase Nonterminals in a Generalized k-Limited Way. Acta Informatica. 2008, vol. 45, no. 7, pp. 593-608. ISSN 0001-5903.
Publication language:english
Original title:Scattered Context Grammars that Erase Nonterminals in a Generalized k-Limited Way
Title (cs):Gramatiky s rozptýleným kontextem vymazávající nonterminály zobecněným k-limitovaným způsobem
Pages:593-608
Year:2008
Journal:Acta Informatica, Vol. 45, No. 7, DE
ISSN:0001-5903
URL:http://www.springerlink.com/content/y23m0j1722143252/ [HTML]
Keywords
scattered context grammars, erasure of nonterminals, erasing productions
Annotation
A scattered context grammar erases nonterminals in a generalized k-limited way in a successful derivation, where k is a positive integer, if in every sentential form of a derivation, each of its substrings consisting of nonterminals from which the grammar derives empty strings is of length k or less. This paper demonstrates that if a scattered context grammar generates its sentences in this way, it can be converted to a scattered context grammar without erasing productions; in general, however, this is not possible.
BibTeX:
@ARTICLE{
   author = {Alexander Meduna and Ji{\v{r}}{\'{i}} Techet},
   title = {Scattered Context Grammars that Erase Nonterminals in a
	Generalized k-Limited Way},
   pages = {593--608},
   journal = {Acta Informatica},
   volume = {45},
   number = {7},
   year = {2008},
   ISSN = {0001-5903},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php?id=8787}
}

Your IPv4 address: 54.211.79.150
Switch to IPv6 connection

DNSSEC [dnssec]